# SDR UALA2009120103711

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 37,468 hours, 14,581 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILURE.  FOUND EPSU 13WL AT AFT CENTER GALLEY UNIT FAULT TEST LIGHT ON.  REPLACED EPSU MR33131-317.  REMOVED AND INSTALLED -409.  ALSO REPLACED BATTERY.  DOES NOT HELP.  SWAP EPSU AND NOT HELP.  RE-LOCATED UNITS TO ORIGINAL POSITION.  REPLACED EPSU 13WW AND BATTERY OPS NORMAL.  ALSO REPAIRED SHORTED WIRES UNDER SEAT 23ABC.
